# SDR ASOA201001838

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 27,120 hours, 23,346 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LT EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY CHARGER FUSES PER CRJ 200 CMM 33-21-70.  OPS CHECKS GOOD.  NO DEFECTS NOTED.  PLACARD REMOVED.
